MathSciNet Relay Station
MathSciNet bibliographic data
MR2439626 37F10 (28A80 37F15 37F45 37F50)
Steinmetz, Norbert Sierpiński and non-Sierpiński curve Julia sets in families of rational maps. J. Lond. Math. Soc. (2) 78 (2008), no. 2, 290–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement